# SDR USAA2013123000019

- Difficulty date: December 19, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 71,966 hours, 27,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347208900400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CABIN FLOOR BEAM CORRODED AT FR 68 & W 1160.  R & R FLOOR BEAM IAW A320 SRM 51-72-11 & DRAWING D53472040.
